% IMPORTANT: The following is UTF-8 encoded.  This means that in the presence
% of non-ASCII characters, it will not work with BibTeX 0.99 or older.
% Instead, you should use an up-to-date BibTeX implementation like “bibtex8” or
% “biber”.

@ARTICLE{Dubail:910880,
      author       = {Dubail, J. and Botzung, Thomas and Schachenmayer, J. and
                      Pupillo, G. and Hagenmüller, D.},
      title        = {{L}arge random arrowhead matrices: {M}ultifractality,
                      semilocalization, and protected transport in disordered
                      quantum spins coupled to a cavity},
      journal      = {Physical review / A},
      volume       = {105},
      number       = {2},
      issn         = {2469-9926},
      address      = {Woodbury, NY},
      publisher    = {Inst.},
      reportid     = {FZJ-2022-04230},
      pages        = {023714},
      year         = {2022},
      cin          = {PGI-2},
      ddc          = {530},
      cid          = {I:(DE-Juel1)PGI-2-20110106},
      pnm          = {5224 - Quantum Networking (POF4-522)},
      pid          = {G:(DE-HGF)POF4-5224},
      typ          = {PUB:(DE-HGF)16},
      UT           = {WOS:000763312200005},
      doi          = {10.1103/PhysRevA.105.023714},
      url          = {https://juser.fz-juelich.de/record/910880},
}